# SDR ABXR2010073000027

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,691 hours, 40,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT FOUND ANTENNA DOUBLER BULGING FWD RT CORNER AT FS 720.  FOUND ANTENNA DOUBLER TO BE CORRODED.  R & R SKIN DOUBLER IAW REA. ITEM WAS RETURNED TO SERVICE.
